全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:D. Kumar , F. Y. Ayant
来源:[J].Journal of Applied Mathematics, Statistics and Informatics, 2019, Vol.15 (2), pp.61-73De Gruyter
摘要:Abstract In this paper, we study a pair of unified and extended fractional integral operator involving the multivariable I -functions and general class of multivariable polynomials. Here, we use Mellin transforms to obtain our main results. Certain properties of these operators c...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×